Alert archive / Missouri / River Flood Warnings in 2014
River Flood Warning 124, NWS St. Louis, MO
NWS St. Louis, MO issued this river flood warning at Oct 2, 2014, 10:35 PM CDT for Monroe County, Missouri. It was in force for 31 hr.
The area
The outline as issued.
The facts
- Issued
- Oct 2, 2014, 10:35 PM CDT (03:35 UTC)
- Expired
- Oct 4, 2014, 5:43 AM CDT
- In force
- 31 hr
- Issued by
- NWS St. Louis, MO
- Area
- Storm-based polygon
- Flood severity
- Minor
County Monroe County, MO
The radar
The St Louis radar (KLSX), 158 km from the middle of the area, began a volume at 03:38 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Middle Fork Salt River near Holliday (PMZM7). The gauge peaked at 17.86 ft at Oct 3, 2014, 4:00 AM CDT.
- Action stage
- 15 ft
- Minor stage
- 17 ft
- Moderate stage
- 22 ft
- Major stage
- 26 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 05506350, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted, in the capitals the NWS used until 2016.
123
WGUS83 KLSX 030336
FLSLSX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE ST LOUIS MO
1035 PM CDT THU OCT 2 2014
.This Flood Warning is a result of3 to 6 inches of rain the
past 24 hours and little additional rainfall forecast in the next 24 hours...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Heavy rains could cause river levels to rise even higher than
predicted. The National Weather Service will monitor this developing
situation and issue follow up statements as conditions or forecasts
change.
Safety message: Never drive cars, trucks, or sport utility vehicles
through flooded areas. The water may be too deep to allow for safe
passage.
This product, along with additional weather and stream information,
is available at http://www.crh.noaa.gov/ahps2/index.php?wfo=lsx.
&&
MOC137-040335-
/O.NEW.KLSX.FL.W.0124.141003T0335Z-141004T1043Z/
/PMZM7.1.ER.141003T0327Z.141003T0600Z.141003T0843Z.UU/
1035 PM CDT THU OCT 2 2014
* At 10:00 PM Thursday the stage was 16.9 feet.
* Flood stage is 17.0 feet.
* Forecast: The river will rise to near 17.5 feet after midnight tonight.
The river will fall below flood stage by early tomorrow morning.
* Impact: At 17.5 feet...Water exits the right bank downstream of the
State Highway A bridge.
* Impact: At 14.7 feet...Water begins leaving the banks at the State
Highway A bridge north of Holliday.
&&
Fld Latest 7 a.m. Forecast
LOCATION Stg Obs Stg 10/03 10/04 10/05 10/06 10/07
Salt River
Holliday 17.0 16.91 16.4 11.7 7.3 5.2 4.5
&&
LAT...LON 3957 9229 3959 9225 3950 9197 3947 9199
3952 9221
$$3 follow-up statements
120
WGUS43 KLSX 030344
FLWLSX
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE ST LOUIS MO
1044 PM CDT THU OCT 2 2014
Mid Fork Salt River near Holliday affecting Monroe County
.This Flood Warning is a result of 3 to 6 inches of rain the
past 24 hours and little if any additional rain in the next 24 hours...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Heavy rains could cause river levels to rise even higher than
predicted. The National Weather Service will monitor this developing
situation and issue follow up statements as conditions or forecasts
change.
Safety message: Never drive cars, trucks, or sport utility vehicles
through flooded areas. The water may be too deep to allow for safe
passage.
This product, along with additional weather and stream information,
is available at http://www.crh.noaa.gov/ahps2/index.php?wfo=lsx.
&&
MOC137-040344-
/O.CON.KLSX.FL.W.0124.000000T0000Z-141004T1043Z/
/PMZM7.1.ER.141003T0332Z.141003T0600Z.141003T0843Z.UU/
1044 PM CDT THU OCT 2 2014
The Flood Warning continues for
The Mid Fork Salt River near Holliday
* At 10:30 PM Thursday the stage was 17.0 feet.
* Flood stage is 17.0 feet.
* Minor flooding is forecast.
* Forecast: Rise above to around 17.5 fee after midnight tonight.
The river will fall below flood stage by early tomorrow.
* Impact: At 17.5 feet...Water exits the right bank downstream of the
State Highway A bridge.
* Impact: At 14.7 feet...Water begins leaving the banks at the State
Highway A bridge north of Holliday.
&&
Fld Latest 7 a.m. Forecast
LOCATION Stg Obs Stg 10/03 10/04 10/05 10/06 10/07
Salt River
Holliday 17.0 16.99 16.4 11.7 7.3 5.2 4.5
&&
LAT...LON 3957 9229 3959 9225 3950 9197 3947 9199
3952 9221
$$719
WGUS83 KLSX 031615
FLSLSX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE ST LOUIS MO
1115 AM CDT FRI OCT 3 2014
...The flood warning continues for the following rivers in Missouri...
The Cuivre River near
...Troy
...Old
The Middle Fabius River near
...Ewing affecting Lewis County
The North River at
...Palmyra
The Mid Fork Salt River near
...Holliday
The South Fabius River near
...Taylor affecting Marion County
.This Flood Warning is a result of the most recent heavy rainfall event.
.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
The National Weather Service will continue to monitor this situation and
issue follow up statements as conditions or forecasts change.
Safety message: Never drive cars, trucks, or sport utility vehicles
through flooded areas. The water may be too deep to allow for safe passage.
This product, along with additional weather and stream information,
is available at http://www.crh.noaa.gov/ahps2/index.php?wfo=lsx.
&&
MOC113-041615-
/O.EXT.KLSX.FL.W.0120.000000T0000Z-141005T1053Z/
/TRYM7.2.ER.141002T1245Z.141003T0845Z.141004T1053Z.NO/
1115 AM CDT FRI OCT 3 2014
The Flood Warning continues for
the Cuivre River near Troy.
* At 10:30 AM Friday the stage was 25.4 feet.
* Flood stage is 21.0 feet.
* Moderate flooding is forecast.
* Forecast: The river will fall to below flood stage by tomorrow.
* Impact: At 24.8 feet...Near this height...Second Street in Moscow
Mills begins flooding near the Byrd Street intersection.
* Impact: At 23.5 feet...Near this height, State Highway H near the
West Fork Cuivre River bridge will be closed due to flooding.
* Impact: At 23.2 feet...Gravens Road begins flooding north of Hwy C.
* Impact: At 23.1 feet...Water begins covering Frenchman Bluff Road
(County Road 658) just west of the Cuivre River bridge.
* Impact: At 23.0 feet...Considerable agricultural land is flooded
between Troy and Moscow Mills.
* Impact: At 22.0 feet...Right bank overflows.
* Impact: At 21.0 feet...Left bank overflows. Minor flooding begins.
&&
Fld Latest 7 a.m. Forecast
LOCATION Stg Obs Stg 10/04 10/05 10/06 10/07 10/08
Cuivre River
Troy 21.0 25.36 20.5 10.4 7.5 6.9 6.7
&&
LAT...LON 3901 9100 3903 9095 3895 9089 3893 9090
$$
MOC113-041614-
/O.EXT.KLSX.FL.W.0121.141003T2024Z-141006T0800Z/
/OMNM7.1.ER.141003T2024Z.141004T0600Z.141004T2000Z.NO/
1115 AM CDT FRI OCT 3 2014
The Flood Warning continues for
the Cuivre River at Old Monroe.
* the lastest stage was estimated at 22.3
* Flood stage is 24.0 feet.
* Forecast: The river will rise to near 24.9 feet after midnight tomorrow.
* Impact: At 24.5 feet...Extensive left bank agricultural flooding
develops upstream of the gage. A utility road is flooded along the
Old Monroe levee along the left bank upstream of the gage.
* Impact: At 24.0 feet...Initial flooding upstream.
* Impact: At 23.5 feet...Minor agricultural land begins to flood.
&&
Fld Latest 7 a.m. Forecast
LOCATION Stg Obs Stg 10/04 10/05 10/06 10/07 10/08
Cuivre River
Old Monroe 24.0 E22.3 24.9 21.0 16.4 14.9 14.6
&&
LAT...LON 3875 9063 3879 9066 3883 9063 3882 9061
3876 9062
$$
MOC127-041614-
/O.EXT.KLSX.FL.W.0119.000000T0000Z-141005T0752Z/
/PALM7.2.ER.141003T0253Z.141003T1800Z.141004T0752Z.NO/
1115 AM CDT FRI OCT 3 2014
The Flood Warning continues for
the North River at Palmyra.
* At 10:30 AM Friday the stage was 16.5 feet.
* Flood stage is 13.0 feet.
* Moderate flooding is forecast.
* Forecast: The river will rise to near 16.7 feet by this afternoon
and then begin to fall below flood stage after midnight tomorrow.
* Impact: At 17.1 feet...Agricultural land along the left bank begins
flooding near the gage.
* Impact: At 16.0 feet...Left bank begins to flood near the gage.
* Impact: At 14.0 feet...Marion County Rd 341 north of Palmyra
inundated. Significant agricultural land flooding...right bank.
* Impact: At 13.5 feet...Co Rd 333, east of Palmyra, begins to flood.
* Impact: At 13.0 feet...FLOOD STAGE. Minor flooding begins.
&&
Fld Latest 7 a.m. Forecast
LOCATION Stg Obs Stg 10/04 10/05 10/06 10/07 10/08
North River
Palmyra 13.0 16.51 11.9 6.9 5.3 4.9 4.8
&&
LAT...LON 3984 9150 3981 9150 3976 9170 3979 9170
$$
MOC111-041614-
/O.EXT.KLSX.FL.W.0126.000000T0000Z-141006T1630Z/
/EWMM7.1.ER.141003T0949Z.141004T0000Z.141005T1630Z.NO/
1115 AM CDT FRI OCT 3 2014
The Flood Warning continues for
the Middle Fabius River near Ewing.
* At 10:30 AM Friday the stage was 13.6 feet.
* Flood stage is 12.0 feet.
* Minor flooding is forecast.
* Forecast: The river will rise to near 14.2 feet by this evening
and then begin to fall below flood stage late Sunday morning.
&&
Fld Latest 7 a.m. Forecast
LOCATION Stg Obs Stg 10/04 10/05 10/06 10/07 10/08
Middle Fabius River
Ewing 12.0 13.63 14.1 12.6 8.9 5.8 4.7
&&
LAT...LON 4010 9179 4012 9175 3995 9158 3994 9162
$$
MOC127-041614-
/O.CON.KLSX.FL.W.0128.000000T0000Z-141005T0130Z/
/TAYM7.1.ER.141003T1307Z.141003T1800Z.141004T0130Z.NO/
1115 AM CDT FRI OCT 3 2014
The Flood Warning continues for
the South Fabius River near Taylor.
* At 10:30 AM Friday the stage was 9.6 feet.
* Flood stage is 9.5 feet.
* Minor flooding is forecast.
* Forecast: The river will begin to fall below flood stage this evening.
&&
Fld Latest 7 a.m. Forecast
LOCATION Stg Obs Stg 10/04 10/05 10/06 10/07 10/08
South Fabius River
Taylor 9.5 9.65 8.9 6.0 3.2 2.1 1.9
&&
LAT...LON 3993 9160 3990 9152 3984 9160 3984 9172
3989 9176
$$
MOC137-041614-
/O.EXT.KLSX.FL.W.0124.000000T0000Z-141004T2200Z/
/PMZM7.1.ER.141003T0333Z.141003T0915Z.141003T2000Z.UU/
1115 AM CDT FRI OCT 3 2014
The Flood Warning continues for
the Mid Fork Salt River near Holliday.
* At 10:30 AM Friday the stage was 17.2 feet.
* Flood stage is 17.0 feet.
* Minor flooding is forecast.
* Forecast: The river will begin to fall below flood stage later today.
* Impact: At 17.5 feet...Water exits the right bank downstream of the
State Highway A bridge.
* Impact: At 14.7 feet...Water begins leaving the banks at the State
Highway A bridge north of Holliday.
&&
Fld Latest 7 a.m. Forecast
LOCATION Stg Obs Stg 10/04 10/05 10/06 10/07 10/08
Salt River
Holliday 17.0 17.24 14.9 9.1 6.1 4.9 4.5
&&
LAT...LON 3957 9229 3959 9225 3950 9197 3947 9199
3952 9221
$$412
WGUS83 KLSX 031845
FLSLSX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE ST LOUIS MO
145 PM CDT FRI OCT 3 2014
...The flood warning is cancelled for the following rivers in
Missouri...
Mid Fork Salt River near Holliday affecting Monroe County
.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Heavy rains could cause river levels to rise even higher than
predicted. The National Weather Service will monitor this developing
situation and issue follow up statements as conditions or forecasts
change.
Safety message: Never drive cars, trucks, or sport utility vehicles
through flooded areas. The water may be too deep to allow for safe
passage.
This product, along with additional weather and stream information,
is available at http://www.crh.noaa.gov/ahps2/index.php?wfo=lsx.
&&
MOC137-031915-
/O.CAN.KLSX.FL.W.0124.000000T0000Z-141004T2200Z/
/PMZM7.1.ER.141003T0333Z.141003T0915Z.141003T1707Z.UU/
145 PM CDT FRI OCT 3 2014
The Flood Warning is cancelled for
the Mid Fork Salt River near Holliday.
* At 1:30 PM Friday the stage was 16.8 feet.
* Flood stage is 17.0 feet.
* Fell below flood stage at 12:07 PM Friday.
* Forecast: The river will continue to fall to 14.6 feet by tomorrow
morning.
* Impact: At 17.5 feet...Water exits the right bank downstream of the
State Highway A bridge.
* Impact: At 14.7 feet...Water begins leaving the banks at the State
Highway A bridge north of Holliday.
&&
Fld Latest 7 a.m. Forecast
LOCATION Stg Obs Stg 10/04 10/05 10/06 10/07 10/08
Salt River
Holliday 17.0 16.79 14.6 8.8 5.8 4.6 4.2
&&
LAT...LON 3957 9229 3959 9225 3950 9197 3947 9199
3952 9221
$$What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS St. Louis, MO wrote its last area forecast discussion before this river flood warning went out at Oct 2, 10:32 PM CDT, 3 minutes earlier.
Area forecast discussion, Oct 2, 10:32 PM CDT, 3 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE ST LOUIS MO
1032 PM CDT Thu Oct 2 2014
.UPDATE:
Issued at 1029 PM CDT Thu Oct 2 2014
With storms tapering off over western half of forecast area, cancelled
portions of flash flood watch, but kept counties in southwestern
Illinois, northeast of St. Louis metro area. Otherwise, rain to
continue tapering off from west to east as cold front slides through.
Byrd
&&
.SHORT TERM: (Through Late Tonight)
Issued at 356 PM CDT Thu Oct 2 2014
Where we are at now: a relatively deep upper level TROF dominated
the Plains with one strong disturbance at its base and another
digging TROF further upstream over extreme southeastern Saskatchewan
province in Canada. Several bands of TSRA have developed out ahead
of the first disturbance in western OK, and are currently tracking
across MO and IL. The atmosphere here is very moist, especially for
this time of year, with PWs of close to 2 inches. At the surface
are a pair of fronts: the cold front extends from near KDSM
southward thru western MO while a warm front extends eastward near
I-70 in MO and IL. Instability is limited everywhere except in the
warm sector, south of I-70. Stronger atmospheric dynamics working
in with the first disturbance will aid severe potential in the warm
sector, where there is currently a Severe Tstm Watch until 02z this
evening.
Severe threat still looks reasonable and overlays well where the
Severe Tstm Watch currently is. Currently anticipate no future need
for adjustment but will continue to monitor.
A lot of rainfall occurred in an axis roughly from central MO and
extended just north of the Saint Louis metro area into central IL
last night and this morning. Rainfall amounts generally ranged from
2 to 5 inches in this band, but spots have been seen which are
pushing 7 inches. Another, heavy rainfall area extends
northeastward into west-central IL from central MO with 2 to 5
inches as well. We expect several additional rounds of TSRA
tonight, especially this evening, but the orientation of the bands
should be more conducive to moving, and not training, which should
isolate the primary flood threat to areas that have already received
a lot of prior rainfall and where much of the new rainfall will go
as runoff. The Flood Watch area inherited from this morning handled
this well and have only needed to make slight adjustments to it
since then in light of heavy rainfall from this morning: into Saint
Charles County MO and Madison County IL. Have also extended in time
the Flood Watch since the heavy rain threat will continue into
tonight, and depending on how well this system wraps up and deepens,
perhaps some areas may see rain almost to sunrise, especially east
of Saint Louis.
This is not to say that flooding will not occur elsewhere in Saint
Louis metro or areas south and east, but the chances are reduced
considering the better ability to absorb new rains. But rainfall
rates will be high with any TSRA due to the unusually high moisture
content of the column.
MOS min temps look reasonable, with most of the drive of cooler air
not coming until late.
TES
.LONG TERM: (Friday through Next Thursday)
Issued at 356 PM CDT Thu Oct 2 2014
Friday will be in stark contrast to earlier in the week as fall returns
in full force. Combination of low clouds and very strong low-level CAA
behind strong cold front will yield high temperatures 10-25 degrees colder
than today. Highs will struggle to get too much into the 50s over
northwestern sections of the area with warmer locations in southeast
Missouri and southwest Illinois topping out in the mid 60s. With
a strong shortwave diving southeastward amplifying overall longwave
trough and UL divergence associated with left-exit region of jet streak
aloft...also cannot rule out some isolated/scattered showers and do have
sch PoPs for most locations.
Coldest night of this autumn blast still looks to be on Friday
night/Saturday morning. Lows will generally be in the mid to upper
30s areawide. Winds aoa 5 kts should preclude not only frost...but also
what would have likely been a freeze for western portions of the region.
Guidance temperatures looked reasonable and did not deviate too much from
them.
Saturday will be another unseasonably cold early October day as 850-hPa
temperatures will be between 0 and -5C...or about as cold as you can get
around this part of the county this early in the month of October. Forecast
highs are in the 50s areawide.
Warm/moist advection is already expected to begin on Saturday night with
light sfc return flow as well. Leaned toward warmer guidance for this
period regarding temperatures due to the aforementioned items in addition
to increasing cloud cover ahead of an approaching clipper system.
Lows will be around 40 over most areas. Cannot rule out some frost in
sheltered areas if cloud cover is not as great as currently forecast.
Temperature forecasting will continue to be problematic to end the weekend
as aforementioned clipper system tracks southeastward through the area.
Tried to increase gradient with respect to high temperatures during the day
on Sunday. Leaned cool across portions of northeast Missouri and west-central
Illinois and warm further to the south and west...especially for central
and southeast Missouri which should definitely be in the warm sector of the
cyclone.
Monday should be a bit cooler across the area behind the clipper with
another disturbance embedded in northwest flow aloft around periphery
of deeply amplified trough across the eastern CONUS. This clipper-like
system looks to travel a bit more to the south and west than its
predecessor and also looks to have more moisture to work with warranting
chance PoPs. Probably will be an axis of more concentrated rain which
would necessitate likely PoPs...but at this time it is way too early to
pin down track of this system.
Rest of the extended looks fairly tranquil with slowly moderating
temperatures to near normal by Wednesday...to slightly above normal
on Thursday. Next precipitation chance appears to be in the Wednesday
night/Thursday time frame...as return flow/low-level WAA begin.
Gosselin
&&
.AVIATION: (For the 00z TAFs through 00z Friday Evening)
Issued at 708 PM CDT Thu Oct 2 2014
Showers and storms ahead of cold front to continue moving
northeast across forecast area this evening. Then frontal boundary
to move through KCOU by 02z, KUIN by 03z, and metro area by 07z.
Will see lingering rain behind boundary with IFR/MVFR cigs/vsbys.
By mid morning on Friday cigs to begin to lift and scatter out.
Then by midday, next shortwave to rotate around upper low through
forecast area bringing some scattered showers and mvfr cigs once
again. As for winds, south winds to veer to the southwest then
northwest once front moves through. Winds to pickup and become gusty
from the northwest behind the boundary and remain that way through
Friday afternoon.
Specifics for KSTL:
Showers and storms ahead of cold front to continue moving
northeast across forecast area this evening. Then frontal boundary
to move through metro area by 07z. Will see lingering rain behind
boundary with IFR cigs. By 15z Friday cigs to begin to
lift and scatter out. Then by 18z Friday, next shortwave to rotate
around upper low through forecast area bringing some scattered
showers and mvfr cigs once again. As for winds, south winds to
veer to the southwest then northwest once front moves through. Winds to
pickup and become gusty from the northwest behind the boundary and
remain that way through 01z Saturday.
Byrd
&&
.LSX WATCHES/WARNINGS/ADVISORIES:
MO...NONE.
IL...FLASH FLOOD WATCH until 6 AM CDT Friday FOR Calhoun IL-Greene IL-
Jersey IL-Macoupin IL-Madison IL-Montgomery IL.
&&
WFO LSXHazardous weather outlook, Oct 2, 10:28 PM CDT, 7 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE ST LOUIS MO 1028 PM CDT THU OCT 2 2014 ILZ058>060-064-065-069-070-074-079-095>102-MOZ018-019-026-027- 034>036-041-042-047>052-059>065-072>075-084-085-099-031200- GREENE IL-MACOUPIN IL-MONTGOMERY IL-BOND IL-FAYETTE IL-CLINTON IL- MARION IL-WASHINGTON IL-RANDOLPH IL-ADAMS IL-BROWN IL-PIKE IL- CALHOUN IL-JERSEY IL-MADISON IL-ST. CLAIR IL-MONROE IL-KNOX MO- LEWIS MO-SHELBY MO-MARION MO-MONROE MO-RALLS MO-PIKE MO-BOONE MO- AUDRAIN MO-MONITEAU MO-COLE MO-OSAGE MO-CALLAWAY MO-MONTGOMERY MO- LINCOLN MO-GASCONADE MO-WARREN MO-ST. CHARLES MO-FRANKLIN MO- ST. LOUIS MO-ST. LOUIS CITY MO-JEFFERSON MO-CRAWFORD MO- WASHINGTON MO-ST. FRANCOIS MO-STE. GENEVIEVE MO-IRON MO- MADISON MO-REYNOLDS MO- 1028 PM CDT THU OCT 2 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EASTERN AND CENTRAL MISSOURI AS WELL AS WEST CENTRAL AND SOUTHWEST ILLINOIS. .DAY ONE...TONIGHT HEAVY RAIN AND FLASH FLOODING ARE POSSIBLE THROUGH TONIGHT...MAINLY FOR PORTIONS OF SOUTHWEST ILLINOIS...NORTHEAST OF THE ST. LOUIS METRO AREA. PLEASE REFER TO THE FLASH FLOOD WATCH PRODUCT FOR FURTHER DETAILS. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTERS ARE ENCOURAGED TO REPORT ANY FLOODING...IF OBSERVED...TO THE NATIONAL WEATHER SERVICE. BYRD
In the hours before
Local storm report, Oct 2, 5:10 PM CDT, 5 hours 25 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
510 PM CDT THU OCT 02 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0500 PM HEAVY RAIN 1 SE DE SOTO 38.13N 90.55W
10/02/2014 M1.55 INCH JEFFERSON MO COCORAHS
RAINFALL IN THE PAST HOUR.
&&
BYRDLocal storm report, Oct 2, 5:14 PM CDT, 5 hours 21 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
514 PM CDT THU OCT 02 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0503 PM TSTM WND DMG TIPTON 38.65N 92.78W
10/02/2014 MONITEAU MO LAW ENFORCEMENT
LOCAL LAW ENFORCEMENT REPORTED TWO LARGE TREES DOWN AND
BILL BOARDS DOWN IN THE TIPTON MISSOURI AREA.
&&
FUCHSLocal storm report, Oct 2, 5:26 PM CDT, 5 hours 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
526 PM CDT THU OCT 02 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0500 PM HEAVY RAIN 1 S MEDORA 39.16N 90.14W
10/02/2014 M6.64 INCH MACOUPIN IL TRAINED SPOTTER
STORM TOTAL
&&
TRUETTSpecial weather statement, Oct 2, 5:47 PM CDT, 4 hours 48 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE ST LOUIS MO 547 PM CDT THU OCT 2 2014 MOZ074-084-085-099-022345- IRON MO-MADISON MO-REYNOLDS MO-ST. FRANCOIS MO- 547 PM CDT THU OCT 2 2014 ...SIGNIFICANT WEATHER ADVISORY FOR ST. FRANCOIS...NORTHEASTERN REYNOLDS...MADISON AND IRON COUNTIES UNTIL 645 PM CDT... AT 545 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 8 MILES WEST OF GLOVER...OR 14 MILES SOUTHWEST OF IRONTON...MOVING NORTHEAST AT 40 MPH. WIND GUSTS UP TO 50 MPH ARE EXPECTED WITH THIS STORM. LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE... IRONTON... FARMINGTON... FREDERICKTOWN... ANNAPOLIS... GLOVER... BELLEVIEW... ARCADIA... PILOT KNOB... IRON MOUNTAIN... SACO... THIS STORM MAY INTENSIFY...AND A SEVERE THUNDERSTORM WATCH IS IN EFFECT FOR THIS AREA UNTIL 9 PM. BE CERTAIN TO MONITOR LOCAL RADIO AND TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE. MILLER
Local storm report, Oct 2, 7:09 PM CDT, 3 hours 26 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
709 PM CDT THU OCT 02 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0650 PM TSTM WND GST BOURBON 38.15N 91.25W
10/02/2014 E45 MPH CRAWFORD MO AMATEUR RADIO
AMATEUR RADIO OPERATOR REPORTED ESTIMATED WIND GUSTS OF
45 MPH AND AREAS TO THE EAST OF BOURBON MO. ALSO NICKEL
SIZE HAIL OCCURRED IN BOURBON MIISSOURI.
&&
FUCHSLocal storm report, Oct 2, 8:00 PM CDT, 2 hours 35 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
800 PM CDT THU OCT 02 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0759 PM HEAVY RAIN 12 N MEXICO 39.34N 91.87W
10/02/2014 M3.50 INCH MONROE MO TRAINED SPOTTER
STORM TOTAL
&&
TRUETTThe office that day
Everything else NWS St. Louis, MO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Oct 2, 11:03 PM CDT | Areal Flood Warning | LSX | Lincoln | 10 hr |
| Oct 3, 5:23 AM CDT | River Flood Warning | LSX | Marion | 26 hr |
| Oct 3, 5:27 AM CDT | River Flood Warning | LSX | Lewis | 38 hr |
| Oct 3, 10:59 AM CDT | River Flood Warning | LSX | Marion | 34 hr |
| Oct 3, 11:54 AM CDT | River Flood Warning | LSX | Cole | 26 hr |
| Oct 3, 4:22 PM CDT | River Flood Warning | LSX | Lewis | 46 hr |
Nearby
River Flood Warnings in Missouri, 2014Every river flood warning in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.